Axiomatic cohomology of operator algebras
Bulletin de la Société Mathématique de France, Volume 100  (1972), p. 449-460
@article{BSMF_1972__100__449_0,
     author = {Craw, Ian G.},
     title = {Axiomatic cohomology of operator algebras},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {100},
     year = {1972},
     pages = {449-460},
     doi = {10.24033/bsmf.1748},
     zbl = {0243.46061},
     mrnumber = {48 \#2780},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1972__100__449_0}
}
Craw, Ian G. Axiomatic cohomology of operator algebras. Bulletin de la Société Mathématique de France, Volume 100 (1972) , pp. 449-460. doi : 10.24033/bsmf.1748. http://www.numdam.org/item/BSMF_1972__100__449_0/

[1] Craw (I. G.). Axiomatic cohomology for Banach modules (to appear).

[2] Hochschild (G. P.). On the cohomology groups of an associative algebra, Annals of Math., t. 46, 1945, p. 58-67. | MR 6,114f | Zbl 0063.02029

[3] Johnson (B. E.). Cohomology in Banach algebras. Providence, American mathematical Society, 1972 (Memoirs Amer. Math. Soc., 127). | MR 51 #11130 | Zbl 0256.18014

[4] Johnson (B. E.), Kadison (R. V.) and Ringrose (J. R.). Cohomology of operator algebras, III : Reduction to normal cohomology, Bull. Soc. math. France, t. 100, 1972, p. 73-96. | Numdam | MR 47 #7454 | Zbl 0234.46066

[5] Kadison (R. V.). Transformations of states in operator theory and dynamics, Topology, London, t. 3, 1965, suppl. 2, p. 177-198. | MR 29 #6328 | Zbl 0129.08705

[6] Kadison (R. V.) and Ringrose (J. R.). Cohomology of operator algebras, I : Type I von-Neumann algebras, Acta Math., Uppsala, t. 126, 1971, p. 227-243. | MR 44 #809 | Zbl 0209.44501

[7] Kadison (R. V.) and Ringrose (J. R.). Cohomology of operator algebras, II : Extending cobounding and the hyperfinite case, Ark. Mat., Stockholm, t. 9, 1971, p. 55-63. | MR 47 #7453 | Zbl 0214.38402

[8] Mac Lane (S.). Homology. Berlin, Springer-Verlag, 1963 (Grundlehren der mathematischen Wissenschaften, 114). | MR 28 #122 | Zbl 0133.26502